Citation: Corcidin. "Wake Up and Stop Shaking: An Experience with DXM (with CPM) & Cannabis (exp29719)". Erowid.org. Jan 4, 2004. erowid.org/exp/29719
||(pill / tablet)
||(pill / tablet)
I was in school and recieved a present in october for my birthday. my friend gave me around 40 pills of Corcidin. I have done them with her once before and thought I'll do it again.
I was with my other friend one Friday night and decided to share the CCC's. He took 10 and I took 8. Then we smoked about 4 bowls together. This was probably the worst experience I have ever had.
We were watching Fear and Loathing in Las Vegas when i noticed i was beginning to feel the effects of the pills. I was getting extremely thirsty. My friend gave me some soda and i couldnt even drink it because i was shaking so much that my hand wouldnt keep the cup steady. He then tilted my head back to help me out with drinking some soda. I started crying because I thought he was trying to kill me. So he stopped and I must of passed out for about a minute because i woke up and the movie was still on but he wasnt there and i begin to get extremely terrifed. I thought if I took off the movie, it would make me stop shaking. It did for awhile. It must have been a physcial thing. But then I put in 'Doppelherz' which is a DVD that the artist Marilyn Manson put together. I have never watched it before and all he mostly does throughout the movie is repeat himself about 3 to 5 times saying extremely weird phrases or sentences like 'I keep watering a dead flower.' and Then i started to repeat everything he was saying to myself. When I noticed what was happening, I started shaking again. I tried to find my friend, but everytime i went to walk, i just fell down. i felt as though i was a million pounds and my legs couldnt hold my weight.
He finally came back and noticed i was still shaking. He told me to get up, but instead he carried me to his room. He said he needs to change my 'environment from a bad trip.' which worked.
We started to listen to techno music and started to dance.
A day after, I was still shaking. I couldnt sleep at all. Then Monday came, and with no sleep, I still went to school. For about a week in school, I couldnt focus on my work or anything, and when i wrote stuff down, It would be so bad, i couldnt tell what i was writing. and having a computer class, was 10x worse.
3 months have passed and i will or have never touched Cordicin again. But everytime i do do other drugs, I still shake slightly. I think its do to my bad DXM trip.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.